Dr. Ranjan Kumar Jana

Office: Applied Mathematics & Humanities Department. Ichchhanath, Surat-395007, Gujarat, INDIA.

Phone: +91-261-2201549 (Off.) / 1628 (Resi.)

Mob: +91-9904003868

Fax: +91-261-2227334

Email Id: rkj@amhd.svnit.ac.in / rkjana2003@yahoo.com

Designation: Assistant Professor of Mathematics
Educational Qualifications:

M.Sc.(Mathematics), Ph.D. (Mathematics)

Post-Doctoral Experience:

Completed post-doctoral studies for one year at University of Illinois at Urbana-Champaign, USA.

Area of specialization: Special Functions and Integral Transform, Operations Research.
Area of interest: Mathematical Physics, Fractional Calculus, Mittag-Leffler function, Numerical Weather Prediction, Optimization, Ramanujan’s Mathematics.
Teaching /Research experience: 13 years 8 months (as on July, 2017)
Organizer for several National and International forums (Funds managed): INR 75 Lacs (funded by SVNIT, TEQIP, NBHM, DST, CSIR, AICTE, DRDO, IMU).
Date of Birth: 14.02.1981
Birth Place: Kasba Pataspur, W.B., INDIA.

Research publications:

Journal (16 ), Conference (33 ), Scietific Report (02), Book (01).

Research Projects undertaken: 04 { SERB-02, CSIR-01 and SVNIT-01. (Total Sanc. Amount INR 40 Lacs) }
Research Supervision: Ph. D. Guidance: One student submitted his Ph.D. thesis, Five Students were enrolled for Doctoral Studies.
Guided Nine students for their Master dissertation
Guided Nine students for Summer Internship
Conferences: Organized: 06 Attended:25
Seminars \ Symposium: Organized: 04 Attended: 09
Workshops: Organized: 06 Attended: 11
STTP: Organized: 09 (06 as Coordinator 03 as member) Attended: 28
Lecture Series: Organized: 02 Attended: 02
Expert Lectures: Organized: 10 Delivered: 57
Events organized at SVNIT: 05

Selected Five Publications:


  1. R. K. Jana, S. J. Rapeli and A. K. Shukla, “Generalized Sheffer's classification and their q-analogue”, Journal of Indian Mathematical Society, Vol. 84, No. 3-4 (2017).


  1. R. K. Jana, B. Maheshwari and A. K. Shukla,“Generating Function for the extended Wright type hypergeometric function”  Commun. Korean Math. Soc., 32 (2017), No. 1, pp. 75-84.


  1. R. Das, R. K. Jana, M. De and M. Maiti, “Prices and order quantities of substitutable products in an EPQ Model over different uncertain finite budget constraints”, Journal of Intelligent and Fuzzy Systems, Vol. 33, No. 1 (2017), pp. 229-244.


  1. J. P. Chauhan, P. V. Shah, R. K. Jana and A. K. Shukla, “Analytic Solution for RLC Circuit of Non-integer order”, Ital. J. Pure and Appl. Math., N. 36 (2016), pp. 819-826.


  1. R. K. Saxena, J. P. Chauhan, R. K. Jana and A K Shukla, “Further Results on the Generalized Mittag-Leffler function operator”, Journal of Inequalities and Applications, (2015), 2015:75, DOI 10.1186/s13660-015-0589-4.



Last updated in July 2017